# SDR 97FDEA00653

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 651602
- Condition: Corroded
- Location: Bs 861.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0832 032 CORROSION (C53-224-05) ON WING CENTER TANK UPPER SKIN LBL 46, WL 192, BS 861.5 AND RBL 46, WL 192, BS 861.5.  REMOVED CORROSION ON WING CENTER TANK UPPER SKIN, TOP SURFACE AT LBL 46, WL 192, BS 861.5 AND RBL 46, WL 192, BS 861.5 AND REPAIRED PER FED-EX EA 7-5710-36144.
